# SDR UPS05144716

- Difficulty date: June 17, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE WARNING SYSTEM BUZZER INOPERATIVE. LIGHTS INOPERATIVE.    CYCLED POWER. TESTED WARNING SYSTEM. CHECKS GOOD IAW 52-20-00.
